Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extremal problem concerning the centre of gravity of a convex disc


Author: H. G. Helfenstein
Journal: Proc. Amer. Math. Soc. 8 (1957), 992-1001
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090071-1
MathSciNet review: 0090071
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Ueber eine Extremaleigenschaft des Kreises, Jber. Deutschen Math. Verein. vol. 24 (1915).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090071-1
Article copyright: © Copyright 1957 American Mathematical Society